MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179094F
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the protector blue plastic part that was at the tip of the trocar device stayed inside, while pulling back and it separated from the tip part of the trocar.The device replaced to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device.The visual inspection noted: that the distal end of the bladed trocar was disengaged.The disengaged piece was received.The cannula was not received.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the disengaged bladed trocar tip may occur if the device is mishandled or handled roughly during application.The root cause of the observed damage was misuse of the product which caused or contributed to the reported condition.No further actions have been deemed necessary at this time.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a lap.Cholecystectomy , the protector blue plastic part that was at the tip of the trocar device fell into the patient cavity, while pulling back and it separated from the tip part of the trocar.The piece that fell was retrieved.The device was replaced to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a lap.Cholecystectomy , the protector blue plastic part that was at the tip of the trocar device fell into the patient cavity, while pulling back and it separated from the tip part of the trocar.The device was replaced to complete the case.There was no patient injury.

Brand Name
VERSAPORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7886042
Report Number9612501-2018-01660
Device Sequence Number2061205
Product Code GCJ
UDI-Device Identifier20884521081274
UDI-Public20884521081274
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K062326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number179094F
Device Catalogue Number179094F
Device Lot NumberJ8A2009X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer09/21/2018
11/27/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/16/2018
12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1